# SDR SWIA202512260908

- Difficulty date: September 8, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS847.00+16.00 AFT WEB AND ATTACH ANGLE BETWEEN STGR 26LT AND STGR 26RT HAS CORROSION IN MULTIPLE LOCATIONS. REPAIRED FRAME BS 847.00+16.00 AFT WEB AND ATTACH ANGLE BETWEEN STGR 26LT AND STGR 26RT REF SRM 53-00-06-201-001-A03.  COMPLIED WITH 51-900-1002-SKY. PRESSURE CHECKED GOOD
